Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 587689, 6 pages
http://dx.doi.org/10.5402/2012/587689
Research Article

Some Properties of Complex Harmonic Mapping

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Selangor, 43600 Bangi, Malaysia

Received 10 April 2012; Accepted 11 June 2012

Academic Editors: Y. Dimakopoulos and Y.-G. Zhao

Copyright © 2012 E. A. Eljamal and M. Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Sheil-Small and J. Clunie, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae A, vol. 9, pp. 3–25, 1984. View at Google Scholar
  2. Y. Avci and E. Zlotkiewicz, “On harmonic univalent mappings,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 44, pp. 1–7, 1990. View at Google Scholar
  3. A. Ganczar, “On harmonic univalent mappings with small coefficients,” Demonstratio Mathematica, vol. 34, no. 3, pp. 549–558, 2001. View at Google Scholar
  4. A. Łazińska, “On complex mappings harmonic in the unit disc with some coefficient conditions,” Folia Scientiarum Universitatis Technicae Resoviensis, vol. 26, no. 199, pp. 107–116, 2002. View at Google Scholar
  5. Z. J. Jakubowski, A. Łazińska, and A. Sibelska, “On some properties of complex harmonic mappings with a two-parameter coefficient condition,” Mathematica Balkanica, vol. 18, no. 3-4, pp. 313–319, 2004. View at Google Scholar
  6. G. Sălăgean, “Subclasses of univalent functions,” in Complex Analysis—Fifth Romanian-Finnish Seminar, vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar
  7. K. Al-Shaqsi, M. Darus, and O. A. Fadipe-Joseph, “A new subclass of Salagean-type harmonic univalent functions,” Abstract and Applied Analysis, vol. 2010, Article ID 821531, 12 pages, 2010. View at Publisher · View at Google Scholar
  8. M. Darus and K. Al Shaqsi, “On harmonic univalent functions defined by a generalized Ruscheweyh derivatives operator,” Lobachevskii Journal of Mathematics, vol. 22, pp. 19–26, 2006. View at Google Scholar
  9. K. Al-Shaqsi and M. Darus, “On generalizations of convolution for harmonic functions,” Far East Journal of Mathematical Sciences, vol. 33, no. 3, pp. 387–399, 2009. View at Google Scholar
  10. K. Al-Shaqsi and M. Darus, “On certain class of harmonic univalent functions,” International Journal of Contemporary Mathematical Sciences, vol. 4, no. 21–24, pp. 1193–1207, 2009. View at Google Scholar
  11. K. Al-Shaqsi and M. Darus, “On harmonic univalent functions with respect to k-symmetric points,” International Journal of Contemporary Mathematical Sciences, vol. 3, no. 3, pp. 111–118, 2008. View at Google Scholar
  12. M. Darus and K. Al-Shaqsi, “On certain subclass of harmonic univalent functions,” Journal of Analysis and Applications, vol. 6, no. 1, pp. 17–28, 2008. View at Google Scholar
  13. K. Al-Shaqsi and M. Darus, “On harmonic functions defined by derivative operator,” Journal of Inequalities and Applications, vol. 2008, Article ID 263413, 10 pages, 2008. View at Publisher · View at Google Scholar